# SDR LR7A02113

- Difficulty date: November 4, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 34,304 hours, 20,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Riser
- Condition: Cracked
- Location: Fs600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0506 FOUND LH MLG BAY SKINS CRACKED.  FS600, LBL61, WL170.REPLACED PANEL IAW SRM SMP 583-53-40-02, DWG. 342403, AND 51-70.  NR0050.
